# SDR HALA2018100900485

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08237
- Aircraft time: 695 hours, 138 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AFTER ENG 1 START, ECAM MSG APPEARED " ENG 1 HEAT SYS FAULT" AFTER CONFERRING W/MOC. RESTARTED ENG 1, MESSAGE CLEARED. PERFORMED TSM 73-11-00-810-849-A. EXAMINED HARNESSES AND ELECTRICAL CONNECTOR AT IFPC. NO DEFECT FOUND. IDLE RUN ENG NR 1 A AND B CHANEL. NO MAINTENANCE MSG OCCUR. OK FOR SVC.
